The Newton-Raphson method and adaptive ODE solvers

Schneebeli, Hans Rudolf; Wihler, Thomas P. (2011). The Newton-Raphson method and adaptive ODE solvers. Fractals, 19(1), pp. 87-99. Singapore: World Scientific 10.1142/s0218348x11005191

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Wihler, Thomas

ISSN:

0218-348X

Publisher:

World Scientific

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:21

Last Modified:

06 Dec 2013 13:27

Publisher DOI:

10.1142/s0218348x11005191

Web of Science ID:

000288222600006

URI:

https://boris.unibe.ch/id/eprint/6894 (FactScience: 211950)

Actions (login required)

Edit item Edit item
Provide Feedback